# SDR HALA0600536

- Difficulty date: July 13, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM FITTING CORRODED AT STA 20R, BS 654+88 TO 654+110.//REMOVED CORROSION FROM CREASE BEAM FITTING AT STR 20R BS 654+88 TO 654+110. REMOVED 1.00"X2.00" X .030" DEEP ORGINAL THICKNESS .050". FOUND TO BE OUT OF LIMITES PER SRM 53-00-51/101SHT 1-3 DETAIL 1-2. REPLACED CREASE BEAM FITTING PER SRM 51-40-2.
